Doctor insights on:
Tense Swelling Of Legs
Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more
Many things: A blockage in the vein drainage in the pelvis can cause this. This can be the result of a mass in the pelvis such as ovarian cancer. A blockage in the lymphatic system can also cause this. The lymphatic system drains lymph which is the clearish fluid that you see in blisters. ...Read moreSee 1 more doctor answer
No movement: If you are on a long flight and your legs are dependent, and not moving then your lower extremities can swell. The concern is that you don't have or wont develop a clot. It is always good to mention your new finding to your internist. Next time you travel, compressive socks or hoosiery can be worn. Also, try and get up on the plane every now and then to move around. ...Read moreSee 1 more doctor answer
Swelling of feet and: Here are a couple of causes for your feet ankles and legs swelling.... But, these are by no means the only causes. Venous regurg, lymphedema, water retention and certain medications.. I would recommend you see your family doctor and get a physicial with some testing done. Like a venous doppler. Treatment can vary depending on which cause, and your medical history. ...Read moreSee 1 more doctor answer
IF U HAD ECLAMPSIA: U should still be followed very closely by your doctor who took care of u because as u know now adays pre-eclampsia should not become eclampsia if u were having regular OB care, so if u are worried about swelling u need to call your doc right now to make sure everything is ok and that your blood pressure is not still elevated or going up again or go back to the hos where u delivered for evaulation. ...Read more
Edema management: Always important to wear therapeutic compression hosiery on longer flights. Also important to get up and walk about and stretch when the pilot has noted that it is safe to do so... Important to prevent leg edema and possibly deep vein clots in your legs... ...Read moreSee 1 more doctor answer
Depends: Some patient will have edema through delivery and for a few weeks after birth. Others who have mild edema will find that in the evening with elevation of feet the swelling goes down. If you are pregnant and have swelling inform your md as it may also be seen with high blood pressure. ...Read more
Varies: It usually gets worse until you deliver! ...Read more
Does eprex injections, 2000iu cause albunuria? And swelling of legs ankle and foot? If yes should eprex be continued?
The numbness: May or may not be secondary to the swelling. You need to find out why you are getting the swelling: is it chronic venous insufficiency? Hypertension? A leaky heart valve? Kidney problem? Side effect of medication? Too much salt in your diet? An occupation where you stand alot? A follow up with a doctor is the best way to solve the issue. ...Read moreSee 1 more doctor answer
My mom is not having enough apetite to eat; has become lethatgic; swelling of legs done with wbc shows correct one...but seems there is no energy help?
Complicated: Certainly seems complicated and cannot be addressed here appropriately. Please discuss with her primary care physician. ...Read more
Can hard subcutaneous nodules(around 1 CM each)on lower legs, that slightly itch and blackened skin and slight swelling of legs be symptoms of cancer?
My dad has been diagnosed with bile duct cancer. He has severe swelling of legs. He has been put on diuretics. How long for this fluid to go?
Not likely to be ...: Either one. Although almost any medicine can cause almost any side effect, bulging veins and feet and ankle swelling wouldn't be likely to be due to taking an snri. Estrogen could conceivably contribute to swelling and visible veins but, as dr. Isobe said, neither is likely to be the cause. Bulging veins and swelling generally means that you have an underlying vein problem that should be treated. ...Read moreSee 1 more doctor answer